Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 166, NWS St. Louis, MO

May 26, 2008Jefferson County, Saint Louis County, Missouri

NWS St. Louis, MO issued this river flood warning at May 26, 2008, 5:11 PM CDT for Jefferson County, Saint Louis County, Missouri. It took effect at May 28, 2008, 7:00 PM CDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
May 26, 2008, 5:11 PM CDT (22:11 UTC)
In effect from
May 28, 2008, 7:00 PM CDT
Expired
May 28, 2008, 9:08 PM CDT
In force
2 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 32 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River at Arnold (ARNM7).

Action stage
22 ft
Minor stage
24 ft
Moderate stage
35 ft
Major stage
38 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07019300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 262211
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
511 PM CDT MON MAY 26 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS 
  COUNTIES


.THIS FLOOD WARNING IS A RESULT OF BACKWATER FROM THE MISSISSIPPI
RIVER IN RESPONSE TO WIDESPREAD 2 TO 4 INCHES OF PRECIPITATION THE 
PAST 24 HOURS WITH LOCALLY HIGHER AMOUNTS AND AROUND 1 INCH FORECAST
IN THE NEXT 24 HOURS...

RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC099-189-272211-
/O.NEW.KLSX.FL.W.0166.080528T0417Z-080601T1000Z/
/ARNM7.1.ER.080528T0417Z.080529T1200Z.080531T1000Z.NO/
511 PM CDT MON MAY 26 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MERAMEC RIVER NEAR ARNOLD.
* FROM TUESDAY EVENING TO SATURDAY.
* AT 4:45 PM MONDAY THE STAGE WAS 21.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE TUESDAY 
  EVENING AND CREST NEAR 27.0 FEET THURSDAY.  THE RIVER IS EXPECTED 
  TO FALL BELOW FLOOD STAGE SATURDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/27  05/28  05/29  05/30  05/31

MERAMEC RIVER
  ARNOLD           24   21.8      23.1   25.0   27.0   26.3   23.8
3 follow-up statements
000 
WGUS83 KLSX 270213
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
912 PM CDT MON MAY 26 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 

  MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS 
  COUNTIES
  

.THIS FLOOD WARNING IS A RESULT OF BACKWATER FROM THE MISSISSIPPI
RIVER IN CONJUNCTION WITH 0.5 TO 2 INCHES OF PRECIPITATION THE PAST
48 HOURS AND AROUND 1 INCH FORECAST IN THE NEXT 24 HOURS...

RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC099-189-280212-
/O.EXT.KLSX.FL.W.0166.080528T2100Z-080530T1500Z/
/ARNM7.1.ER.080528T2100Z.080529T0000Z.080529T1500Z.NO/
912 PM CDT MON MAY 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR ARNOLD
* FROM WEDNESDAY TO THURSDAY EVENING.
* AT 8:45 PM MONDAY THE STAGE WAS 21.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE 
  WEDNESDAY AFTERNOON...CREST NEAR 24.1 FEET WEDNESDAY NIGHT AND FALL 
  BELOW FLOOD STAGE BY THURSDAY.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/27  05/28  05/29  05/30  05/31

MERAMEC RIVER
  ARNOLD           24   21.9      22.5   23.5   24.1   23.0   21.9
000 
WGUS83 KLSX 271415
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
914 AM CDT TUE MAY 27 2008


...THE FLOOD WARNING CONTINUES FOR THE MERAMEC RIVER NEAR ARNOLD
AFFECTING JEFFERSON AND ST. LOUIS COUNTIES...
  

.THIS FLOOD WARNING IS BASED ON THE EXCESSIVE RAINFALL OVER THE
HOLIDAY WEEKEND AND 0.25 INCHES OF RAIN IN THE NEXT 24 HOURS

TED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


MOC099-189-281414-
/O.EXT.KLSX.FL.W.0166.080529T0000Z-080530T0600Z/
/ARNM7.1.ER.080529T0000Z.080529T0000Z.080529T0600Z.NO/
914 AM CDT TUE MAY 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR ARNOLD
* UNTIL THE WARNING IS CANCELLED.
* AT 8:45 AM TUESDAY THE STAGE WAS 22.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE ON WEDNESDAY.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/28  05/29  05/30  05/31  06/01

MERAMEC RIVER
  ARNOLD           24   22.3      23.7   24.0   22.2   20.9   19.9
000 
WGUS83 KLSX 290208
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT WED MAY 28 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES

.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC099-189-290238-
/O.CAN.KLSX.FL.W.0166.000000T0000Z-080530T0600Z/
/ARNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
908 PM CDT WED MAY 28 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MERAMEC RIVER NEAR ARNOLD.
* AT 8:45 PM WEDNESDAY THE STAGE WAS 23.7 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 23.9 FEET.  THE 
  RIVER WILL FALL TO 22.1 FEET BY FRIDAY MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/29  05/30  05/31  06/01  06/02

MERAMEC RIVER
  ARNOLD           24   23.7      23.5   22.1   20.6   19.5   18.9

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 26, 3:31 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, May 26, 3:31 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
331 PM CDT MON MAY 26 2008

.DISCUSSION...
/330 PM CDT MON MAY 26 2008/

MAIN CONCERN DEALS WITH ADDITIONAL HEAVY RAINFALL AND SEVERE
WEATHER POTENTIAL TONIGHT INTO TOMORROW. DO NOT PLAN ANY CHANGES
TO GOING FLASH FLOOD WATCH AT THIS TIME.

HAVE HAD A BREAK FROM TSRA SINCE MID MORNING AS ATMOSPHERE HAS
BEEN RELATIVELY STABLE GIVEN THE OUTFLOW BOUNDARY HAS MOVED WELL
SOUTH AND SOUTHWEST OF THE CWA AND QUASI-STATIONARY MCS OVER SERN
KANSAS CONTINUES TO SPREAD DEBRIS CLOUDINESS ACROSS THE REGION.
STILL...LATEST SATELLITE IMAGERY INDICATES CIRRUS HAS THINNED OVER
PARTS OF THE NRN AND WRN CWA WITH SOME INCREASE IN THE CU FIELD
OVER NERN MO. OBJECTIVE ANALYSIS REVEALS MUCAPES ARE NOW IN THE
500-1500 J/KG RANGE...SO CERTAINLY EXPECT CHANCES OF TSRA TO
INCREASE INTO THE EVENING. LATEST SWODY1 HAS REMOVED THE SLIGHT
RISK FROM MOST OF THE AREA GIVEN THE DECREASED STABILITY AND THE
RELATIVELY WEAK SHEAR (0-6KM SHEAR 25-35KTS)...THOUGH MAY STILL
MAY SEE SOME STRONG TO LOCALLY SEVERE STORMS. RUC/NAM STILL LOOK
TO BEING INCREASING THE AMOUNT OF 925-850MB MOISTURE CONVERGENCE/
TRANSPORT OVER THE AREA THROUGH THE EVENING AND OVERNIGHT. SURFACE
FRONT CURRENTLY EXTENDING OVER SRN IA INTO SRN WI WILL ALSO MOVE
SWD INTO THE NRN CWA LATE TONIGHT. THESE FEATURES SHOULD CAUSE AREAL
COVERAGE OF SHRA/TSRA TO INCREASE WITH TIME. FORECAST PW VALUES
AS HIGH AS 1.8 INCHES INDICATE THAT ANY STORMS MAY PRODUCE
ADDITIONAL HEAVY RAINFALL WHICH COULD CAUSE ADDITIONAL FLASH
FLOODING GIVEN THE RAINFALL RECEIVED OVER MOST OF THE CWA THE PAST
24-36 HOURS.

WUSED THE NAM THROUGH TOMORROW AS THE GFS SHOWS TOO MUCH
CONVECTIVE FEEDBACK INITIALLY...THEN LEANED MORE TOWARD THE GFS
BY WEDNESDAY AS THE NAM LOOKS TOO STRONG WITH SHORTWAVE TROUGH
MOVING OVER THE CNTRL CONUS RIDGE ON WEDNESDAY COMPARED TO THE
OTHER MODELS. FRONT SHOULD MOVE THROUGH THE CWA BY LATE TOMORROW.
KEPT LIKELY POPS GOING THROUGH TOMORROW AS FRONT PASSES THROUGH
AND THEN ADDED CHC POPS OVER THE AREA TUESDAY NIGHT GIVEN WARM AIR
ADVECTION AHEAD OF WEAK SHORTWAVE TROUGH ON WEDNESDAY. SHOULD THEN
SEE A SHORT DRY PERIOD BEFORE ANOTHER SYSTEM BRINGS A CHANCE OF
SHRA/TSRA TO THE AREA ON FRIDAY INTO SATURDAY AS NEXT SHORTWAVE
DRAGS A FRONT THROUGH THE AREA.

FOLLOWED CLOSER TO THE GFS MOS FOR TEMEPRATURES. HIGHS ON
WEDNESDAY WILL BE WELL BELOW NORMAL AFTER BEING SUMMERLIKE YESTERDAY.

BRITT

&&

.AVIATION...
/1242 PM CDT MON MAY 26 2008/
FOR THE 18Z TAFS...DYING MCS OVER SWRN MO MAY BRING SOME SPRINKLES
TO COU LTR THIS AFTN BUT DO NOT THINK IT WILL MAKE IT INTO
STL/SUS. CDFNT CURRENTLY EXTDG FM SRN WI SW THRU EXTREME NWRN MO
TO SFC LOW OVER THE OK PNHDL WILL MOVE SLOWLY SWD THRU NRN MO
THIS FCST PD. WILL CONT PREVIOUS FCST TREND OF TIMING THE
SHRA/TSRA WITH THE FRONTAL PASSAGE TGT INTO TUE MRNG. BEST PCPN
CHANCES SHOULD BE LTR TGT IN UIN AND COU AND DURING THE MRNG IN
STL AND SUS. THE SFC WND WILL SHIFT TO A NELY DIRECTION AFTER THE
PASSAGE OF THE CDFNT LT TGT AND TUE MRNG. THE LOW LVL CEILING HGTS
SHOULD GRADUALLY RISE THRU THE AFTN HRS WITH PLENTY OF MID-HI LVL
CLOUDINESS ABOVE THE SCT-BKN LOW LVL CLOUDS. THE CEILING HGTS
SHOULD LWR AGAIN INTO THE MVFR CATAGORY LT TGT AND TUE MRNG WITH
ABUNDANT LOW LVL MOISTURE ALONG AND BHND THE CDFNT.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, May 26, 4:06 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT MON MAY 26 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
406 PM CDT MON MAY 26 2008

...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE REGION THIS
EVENING INTO THE OVERNIGHT HOURS. THESE STORMS MAY PRODUCE HEAVY
RAINFALL THAT MAY PRODUCE FLASH FLOODING GIVEN THAT MUCH OF THE
GROUND IS SATURATED FROM THE RAINFALL OVER THE PAST 36 HOURS. FOR
FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT.

IN ADDITION...STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE
TONIGHT. THESE STORMS MAY PRODUCE UP TO QUARTER SIZE HAIL AND WIND
GUSTS IN EXCESS OF 50 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ON TUESDAY AS A FRONT
MOVES SOUTH THROUGH THE AREA. A FEW OF THESE STORMS COULD BE
STRONG TO LOCALLY SEVERE...ESPECIALLY TO THE SOUTH OF INTERSTATE
70. THE STORMS MAY ALSO PRODUCE ADDITIONAL HEAVY RAINFALL.

THE CHANCE FOR THUNDERSTORMS WILL RETURN ON FRIDAY AND SATURDAY AS
A STORM SYSTEM MOVES ACROSS THE REGION. THERE IS SOME POTENTIAL
FOR ADDITIONAL SEVERE WEATHER WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE AGAIN TONIGHT. SPOTTERS ARE ALSO
ASKED TO REPORT ANY HEAVY RAINFALL AMOUNTS AND FLOODING TO THE
NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:18 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Warren57 min
May 25, 7:23 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike52 min
May 25, 7:38 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis52 min
May 25, 7:41 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Pike, Ralls49 min
May 25, 7:49 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Iron, Reynolds, Washington41 min
May 25, 8:26 PM CDTSevere Thunderstorm WarningLSXSaint Louis34 min
May 25, 8:30 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Iron, Reynolds, Washington45 min
May 25, 8:32 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery40 min
May 25, 8:56 PM CDTSevere Thunderstorm WarningLSXSaint Louis64 min
May 25, 8:58 PM CDTFlash Flood WarningLSXLincoln, Montgomery, Saint Charles, Warren4 hr
May 25, 9:03 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Washington42 min
May 25, 9:09 PM CDTFlash Flood WarningLSXSaint Charles4 hr
May 25, 9:09 PM CDTTornado WarningLSXWarren30 min
May 25, 9:57 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis48 min
May 25, 11:19 PM CDTRiver Flood WarningLSXLincoln22 hr
May 26, 12:59 AM CDTAreal Flood WarningLSXMontgomery, Saint Charles, Warren4 hr
May 26, 2:31 AM CDTSevere Thunderstorm WarningLSXGasconade, Montgomery, Osage44 min
May 26, 3:03 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis42 min
May 26, 5:06 AM CDTAreal Flood WarningLSXMontgomery, Saint Charles, Warren20 hr
May 26, 5:18 AM CDTAreal Flood WarningLSXSaint Louis, City of Saint Louis6 hr
May 26, 12:08 PM CDTRiver Flood WarningLSXGasconade, Montgomery34 hr
May 26, 12:59 PM CDTRiver Flood WarningLSXLincoln48 hr
May 26, 12:59 PM CDTRiver Flood WarningLSXSaint Charles9 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.